# SDR GTIA2023062637291

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 34,228 hours, 15,539 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AROUNF 5000 FT ON DOWNWIND SMELLY SOCK SMELL FAR ABOUT 2 MINS COCKPIT-OPS TEST IAW 36-11-00 NO SMELLS NOTED AT THIS TIME. ACFT OK FOR CONT SRVC
